CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Stochastic symplectic and multi-symplectic methods for nonlinear Schrodinger equation with white noise dispersion 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 342, 页码: 267-285
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  White noise dispersion  Stochastic symplectic and multi-symplectic structures  Stochastic symplectic and multi-symplectic schemes  
颗粒随机分布复合材料热传导问题均匀化方法的理论分析 期刊论文
应用数学学报, 2010, 卷号: 000, 期号: 004, 页码: 652
Authors:  李友云;  向子权;  郑健龙;  崔俊芝
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
一类混凝土力学参数的迭代多尺度有限元预测方法 期刊论文
计算力学学报, 2010, 卷号: 027, 期号: 001, 页码: 115
Authors:  李友云;  郑健龙;  崔俊芝;  龙述尧
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10